MathSciNet Relay Station
MathSciNet bibliographic data
MR292101 (45 #1188) 58F15 (57D30)
Hirsch, M. W.; Pugh, C. C.; Shub, M. Invariant manifolds. Bull. Amer. Math. Soc. 76 (1970), 1015–1019.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement